# SDR 0401655809

- Difficulty date: September 22, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 5,223 hours, 1,773 cycles
- Engine: Pwa PW2037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 316N310012
- Condition: Chafed
- Location: Rt Wing
- Part time: 5,223 hours, 1,773 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SUPPLY TUBE IN THE RIGHT PYLON WAS FOUND TO BE CHAFING AGAINST THE PYLON SUPPORT STRUCTURE (P/N 112N4115-6).  THE DAMAGE TO THE FUEL TUBE EXCEEDED THE ALLOWABLE 0.004 INCH OF DAMAGE.  REPLACED THE FUEL LINE.  REPAIRED PER EO 2822-01068-01.  OPERATIONAL CHECK GOOD.
